# SDR FDEA201501240282

- Difficulty date: January 24, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 93,562 hours, 26,684 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE SPR414A20 DAMAGED AT PRESSURE FEED THRU P3-ZWA LT SIDE.   LEFT SIDE REMOVE AND REPLACED THE WIRE.
